A sharp inequality for subharmonic functions on two-dimensional manifolds

Trudinger N.S. (1973) A sharp inequality for subharmonic functions on two-dimensional manifolds. Mathematische Zeitschrift, 133 1: 75-79. doi:10.1007/BF01226244


Author Trudinger N.S.
Title A sharp inequality for subharmonic functions on two-dimensional manifolds
Journal name Mathematische Zeitschrift   Check publisher's open access policy
ISSN 0025-5874
Publication date 1973-01-01
Sub-type Article (original research)
DOI 10.1007/BF01226244
Open Access Status Not yet assessed
Volume 133
Issue 1
Start page 75
End page 79
Total pages 5
Publisher Springer-Verlag
Subject 2600 Mathematics
Q-Index Code C1
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 13 Sep 2016, 13:57:49 EST by System User